# SDR UIEA2024101100985

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 65B0671221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-ANGLE WING TO BODY FAIRING INTERNAL PNL SUPPORT STRUCTURE STA 930 LBL 4.( 1. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G-0 REV.101. 2. FABRICATED PART I.A.W W/S #40804. 3. INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV=101 AND DWG #65B06712 SH3 REV=G & SH5 REV=B. 4. JOB COMPLETED. )
